Advanced  
兰州大学机构库

Search Results

Help
(本次检索基于用户作品认领结果)

Item hits: (Results 1-10 of 15)

Filters        
Items/Page:    Sort:
Differential equations of divergence form in Musielak-Sobolev spaces and a sub-supersolution method [期刊论文]
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2012, 卷号: 386, 期号: 2, 页码: 593-604
Fan, XL(范先令)
  |  View/Download:141/0
 
Remarks on eigenvalue problems involving the p(x)-Laplacian [期刊论文]
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2009, 卷号: 352, 期号: 1, 页码: 85-98
Fan, XL(范先令)
  |  View/Download:8/0
 
A remark on Ricceri's conjecture for a class of nonlinear eigenvalue problems [期刊论文]
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2009, 卷号: 349, 期号: 2, 页码: 436-442
Fan, XL(范先令)
  |  View/Download:44/0
 
p(x)-Laplacian equations in R-N with periodic data and nonperiodic perturbations [期刊论文]
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2008, 卷号: 341, 期号: 1, 页码: 103-119
Fan, XL(范先令)
  |  View/Download:11/0
 
Boundary trace embedding theorems for variable exponent Sobolev spaces [期刊论文]
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2008, 卷号: 339, 期号: 2, 页码: 1395-1412
Fan, XL(范先令)
  |  View/Download:11/0
 
Existence of infinitely many solutions for a Neumann problem involving the p(x)-Laplacian [期刊论文]
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2007, 卷号: 334, 期号: 1, 页码: 248-260
Fan, XL(范先令);  Ji, C
  |  View/Download:12/0
 
On the sub-supersolution method for p(x)-Laplacian equations [期刊论文]
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2007, 卷号: 330, 期号: 1, 页码: 665-682
Fan, XL(范先令)
  |  View/Download:17/0
 
Solutions for p(x)-Laplacian Dirichlet problems with singular coefficients [期刊论文]
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2005, 卷号: 312, 期号: 2, 页码: 464-477
Fan, XL(范先令)
  |  View/Download:7/0
 
Eigenvalues of p(x)-Laplacian Dirichlet problem [期刊论文]
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2005, 卷号: 302, 期号: 2, 页码: 306-317
Fan, XL(范先令);  Zhang, QH;  Zhao, D(赵敦)
  |  View/Download:21/0
 
A Knobloch-type result for p(t)-Laplacian systems [期刊论文]
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2003, 卷号: 282, 期号: 2, 页码: 453-464
Fan, XL(范先令);  Fan, X
  |  View/Download:14/0
 

1 2 next

 

Valid XHTML 1.0!
Email:
Passwd
验 证:
换一张
Have you forgotten your password? Log In
Copyright © 2007-2017  兰州大学 - Feedback
Powered by CSpace